Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted differentiation composition operators from the mixed-norm space to the nth weigthed-type space on the unit disk
Journal: Abstract and Applied Analysis
Volume: 2010
Issue Date: 23-Sep-2010
Rank: M21a
ISSN: 1085-3375
DOI: 10.1155/2010/246287
Abstract: 
The boundedness and compactness of the weighted differentiation composition operator from the mixed-norm space to the nth weighted-type space on the unit disk are characterized.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

95
checked on Apr 2, 2025

Page view(s)

15
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.